RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 321–324 (Mi mz5162)  

This article is cited in 7 scientific papers (total in 7 papers)

Equivalence of infinite systems of equations in free groups and semigroups to finite subsystems

V. S. Guba


Full text: PDF file (370 kB)

English version:
Mathematical Notes, 1986, 40:3, 688–690

Bibliographic databases:

UDC: 519.4
Received: 09.04.1985

Citation: V. S. Guba, “Equivalence of infinite systems of equations in free groups and semigroups to finite subsystems”, Mat. Zametki, 40:3 (1986), 321–324; Math. Notes, 40:3 (1986), 688–690

Citation in format AMSBIB
\Bibitem{Gub86}
\by V.~S.~Guba
\paper Equivalence of infinite systems of equations in free groups and semigroups to finite subsystems
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 321--324
\mathnet{http://mi.mathnet.ru/mz5162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869922}
\zmath{https://zbmath.org/?q=an:0621.20009|0611.20020}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 688--690
\crossref{https://doi.org/10.1007/BF01142470}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200003}


Linking options:
  • http://mi.mathnet.ru/eng/mz5162
  • http://mi.mathnet.ru/eng/mz/v40/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 242 (2003), 165–196  mathnet  mathscinet  zmath
    2. B. I. Plotkin, “Problems in algebra inspired by universal algebraic geometry”, J. Math. Sci., 139:4 (2006), 6780–6791  mathnet  crossref  mathscinet  zmath  elib  elib
    3. J. Math. Sci. (N. Y.), 140:5 (2007), 716–728  mathnet  crossref  mathscinet  zmath
    4. Proc. Steklov Inst. Math., 274 (2011), 116–123  mathnet  crossref  mathscinet  isi  elib
    5. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. II. Foundations”, J. Math. Sci., 185:3 (2012), 389–416  mathnet  crossref
    6. Guyot L. Stalder Y., “Limits of Baumslag-Solitar Groups and Dimension Estimates in the Space of Marked Groups”, Group. Geom. Dyn., 6:3 (2012), 533–577  crossref  isi
    7. M. V. Kotov, “Topologizability of countable equationally Noetherian algebras”, Algebra and Logic, 52:2 (2013), 105–115  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:143
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020